NDT dosing

I got Bp 160/90, trembeling hands, shaking and weak legs, neusea, faster than usual heartbeat , Get damp from easy working,does not slep Well, and loose stool. feeling of not getting enough air when climbing stairs.  Temp is up .3 degrees C. Nervous on the edge.   Lost some weight  Been on 135 mg for 4 weeks,increased from 120. 3 weeks ago my Ft3 was 5,9,TSH 2,1 and free T4 15,7. But that bloodworks was done after 18 days. Overdosing Armour? 

Last edited by

3 Replies

  • Hi je, it may be that your adrenals cannot keep up with your dose.  Are you taking 2 1/4 grains of Armour?  You could skip taking any hormone for one day so that you get no T3.  If you feel better, I'd lower the dose which I guess you just increased.  You need some adrenal support.

    I like this man's explanation for both thyroid and adrenals.

  • It does sound as if you're on a little too much. I would reduce the dose and see if that helps. These are unpleasant symptoms.

  • Okey, lab reports my suspition. 

    TSH 0,87 (range 0,2-4,0)

    Free T4 17,3 (range 11-23,0)

    Free T3 6,6(range 3,5-6,5)

    and blood is taken after more than 12 hours

    So, reduce with 15 again or what?It could be that I was overdosing at 120 as well but Need body to calm down now.

You may also like...